| Catalog Number |
US1415054 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/15/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.H10: d4 (expiry date: 08/2025).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device pending return.
Event or Problem Description
It was reported that prior to an angioplasty procedure, the gray hub part was allegedly removed.There was no patient contact.
Event or Problem Description
It was reported that prior to an angioplasty procedure, the gray hub part of the pta balloon was allegedly dislodged.There was no patient contact.
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one ultrascore 014 dilatation catheter was returned for evaluation.The strain relief was noted to be dislodged from its original position.No other anomalies were noted during the visual evaluation.No functional testing due to the condition of the device was returned.As the strain relief of the catheter was noted to be dislodged, the investigation is confirmed for the reported strain relief dislodgment.A definitive root cause for the reported strain relief dislodgment could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: d4 (expiry date: 08/2025), g3.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.